# SDR AALA200800058

- Difficulty date: January 12, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 68,504 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT GALLEY CHARGE LIGHT INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
